# SDR UIEA2016062100451

- Difficulty date: June 21, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767-300
- Aircraft serial: 25864
- Aircraft time: 82,293 hours, 21,528 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT PACK TEMP EICAS MSG IN CRUISE AT FL 360.  PERFORMED PACK BITE CHECK IAW FIM 21-51, FT 803, NO FAULTS AT THIS TIME.
